I was on Lexapro 5mg for 8 days then 2.5 for 3 days. I decided to get offBecause of the side effects of more anxiety and depression and insomnia that I never had before and restlessness. It has been seven days since I stopped the Lexapro some of the side effects wentaway but now I am only getting 2 hours of sleep now and am still restless and no appetite. I really need help psychiatrist I went to said she never heard of any of the symptoms happening at such a low dose and such a short time to anyone have any help for me for answers. Is it possible to either with drawl and if yes did anyone have any experience with these side effects going away
Lexapro insomnia when in and still once I got off of it. Does this go away? Please help?
Added 13 Apr 2018:
When I first started Lexapro I had no problems falling asleep but I was waking up around 5 o’clock with hot flashes and butterflies in my stomach I would go all day and then around mid afternoon I feel like myself again But since I stopped it now I have full-blown insomnia and not sleeping at all
No responses have yet been posted. Add your response to this question.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 1 answer
Posted 8 Aug 2016 • 2 answers
Posted 26 Oct 2016 • 3 answers
Posted 18 Feb 2017 • 4 answers
Posted 19 Apr 2018 • 3 answers